# SDR USAA20090224BB041

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE RED EMERGENCY LIGHT ON THE END OF SEAT ROW 10L WAS INOPERATIVE.  MAINTENANCE REPLACED THE BULBS IN THE EMERGENCY LIGHT AT SEAT ROW 10L.  OK FOR SERVICE.
